# SDR BB06031

- Difficulty date: April 2, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757225
- Aircraft serial: 27810
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416N213056
- Part serial: 0793
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L3 DOOR SLIDE OPERATIONAL CHECK, THE SLIDE LIGHTS FAILED TO ILLUMINATE.  ONCE SLIDE WAS RELEASED FROM THE AIRCRAFT, LIGHTS ILLUMINATED.  MAINTENANCE REPLACED THE SLIDE.
